# SDR P5CA9701180

- Difficulty date: June 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N856FT
- Make and model: Boeing 747132
- Aircraft serial: 19897
- System (JASC): 7110 · Engine Cowling System
- Part: Cowl
- Condition: Delaminated
- Location: Nr 3 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 ENGINE INBOARD FAN COWL INSIDE SURFACE HAS DELAMINATED AREA.  FABRICATED DOUBLER AND REPAIRED IAW BOEING SRM 51-40-06.
